# SDR A6WA200740386

- Difficulty date: July 11, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 602
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE LOWER FUSELAGE SKIN DAMAGED 3 INCHES AFT OF FS 605 BETWEEN STRINGERS 24L AND 25L.  DENT MEASURES 4.25 X 4.75 INCHES AND CREASE MEASURES 4.25 INCHES X 0.095 INCHES DEEP.  (K)  MAINTENANCE REPAIRED LT LOWER SKIN DAMAGE USING EXTERNAL DOUBLER IAW BSC EO 601R-53-12317.  (M)
